# SDR CALA2025071006419

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 80,859 hours, 17,208 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED R3 DOOR BUSTLE CLARENCE TO INSTALL DOOR THREE RIGHT BUSTLE. CLEAR TO INSTALL DOOR THREE RIGHT BUSTLE. INSTALLED DOOR 3R BUSTLE REF AMM TASK 25-66-06-400-801. VERIFIED DOOR 3R SLIDE SAFETY PIN REMOVED AND STOWED. REF. GMM.09-25-05
